MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306546
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.G.4.Additional 510k: k141311,k250884 b3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
It was reported, black dots.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported there were some black dots.As a physical sample was not returned, a thorough sample evaluation could not be performed.To support the investigation, the quality team reviewed a single photograph provided by the customer.The image appears to show a syringe plunger rod against a white background, with dark colored specks visible within the plunger rod ribs.No additional defects or irregularities were observed in the photograph.A device history record review was completed for material number 306546, lot 5356778.This review did not identify any in process or final inspection nonconformances that could have contributed to the reported condition, and no related quality notifications were found.All manufacturing processes and final inspections met applicable specification requirements.At the time of this review, no other similar events have been reported for this lot.Based on the available information and photographic assessment, the condition reported by the customer is considered confirmed.However, without evaluation of an actual physical sample, a probable root cause could not be determined.

Brand Name
POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24791909
Report Number1911916-2026-00152
Device Sequence Number18621675
Product Code FOZ
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(17)281130(10)5356778
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306546
Device Lot Number5356778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown